# SDR SWAA2015052539967

- Difficulty date: May 9, 2015
- Submitted: May 25, 2015
- Operation: Air carrier
- Aircraft: N608AT
- Make and model: Boeing 717-200
- Aircraft serial: 55081
- Aircraft time: 27,686 hours, 25,251 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 9910151
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CUSP WEB UPPER SURFACE CORRODED BETWEEN BS 636 - 656.  REPAIRED CUSP WEB IAW SRM.
